# SDR AALA20060868

- Difficulty date: October 13, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHTING AT SEAT 15D IS MISSING LENS.  REPLACED EMERGENCY PATH LIGHTING LENS AT SEAT 15D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
